zbMATH — the first resource for mathematics

A residue formula for the index of a holomorphic flow. (English) Zbl 0853.32040
Let \(({\mathcal V}, P)\) be a normal, isolated complex singularity, \(\dim {\mathcal V} = n \geq 1\), and \(X\) be a germ of holomorphic vector fields, which is singular only at \(P\). Let \(\widetilde {\mathcal V}\) be a resolution of \(\mathcal V\) and \(\widetilde X\) be the corresponding lifting of \(X\). The authors develop a general approach to the problem of calculation of the Hopf index of \((\widetilde {X}, \widetilde {\mathcal V})\).

32S65 Singularities of holomorphic vector fields and foliations
32S50 Topological aspects of complex singularities: Lefschetz theorems, topological classification, invariants
32S45 Modifications; resolution of singularities (complex-analytic aspects)
Full Text: DOI EuDML
[1] M.F. Atiyah, F. Hirzebruch: Analytic cycles on complex manifolds. Topology1, 25-45 (1962) · Zbl 0108.36401 · doi:10.1016/0040-9383(62)90094-0
[2] P. Baum, R. Bott: Singularities of holomorphic foliations. J. Diff. Geom.7, 279-342 (1972) · Zbl 0268.57011
[3] Ch. Bonatti, X. Gomez-Mont: The index of holomorphic vector fields on singular varieties I. To be published in the proceedings of the International Symposium on Holomorphic Dynamical Systems, Rio de Janeiro, 1992 · Zbl 0810.32017
[4] A. Borel, F. hirzebruch: Characteristic classes and homogeneous spaces III. Am. J. Math.82, 491-504 (1969) · doi:10.2307/2372969
[5] C. Camacho, A. Lins, P. Sad: Topological invariants and equidesingularization for holomorphic vector fields. J. Diff. Geom.20, 143-174 (1984) · Zbl 0576.32020
[6] C. Camacho, F. Cano, P. Sad: Absolutely isolated singularities of holomorphic vector fields. Inv. Math.98, 351-369 (1989) · Zbl 0689.32008 · doi:10.1007/BF01388858
[7] X. G?mez-Mont, J.A. Seade, A. Verjovsky: The index of a holomorphic flow with an isolated singularity. Math. Annalen291, 737-751 (1991) · Zbl 0725.32012 · doi:10.1007/BF01445237
[8] G. Hector, U. Hirsch: Introduction to the geometry of foliations. Braunschweig Wiesbaden: Vieweg 1981
[9] F. Hirzebruch: Topological methods in algebraic geometry. Springer Verlag 1966 · Zbl 0138.42001
[10] D. Husemoller: Fibre bundles. Springer Verlag
[11] M. Kervaire: Relative characteristic classes. Am. J. Math.79, 517-558 (1957) · Zbl 0173.51201 · doi:10.2307/2372561
[12] H.B. Laufer: On ? for surface singularities. AMS Proc. Symp. Pure Math.30, part I, 45-49 (1977) · Zbl 0363.32009
[13] B. Li, J. Seade: Framings on algebraic knots. Quart. J. Math. Oxford (2),38, 297-306 (1987) · Zbl 0629.55002 · doi:10.1093/qmath/38.3.297
[14] E. Looijenga: Isolated singular points on complete intersections. London Math. Soc., Lect. Notes77 (1984) · Zbl 0552.14002
[15] E. Looijenga: Riemann Roch and smoothings of singularities. Topology25, 293-302 (1986) · Zbl 0654.32007 · doi:10.1016/0040-9383(86)90045-5
[16] J. Milnor: Topology from the differentiable viewpoint. Univ. Press of Virginia (1965) · Zbl 0136.20402
[17] J. Milnor: Singular points of complex hypersurfaces. Annals of Math. Studies 61. Princeton Univ. Press (1968) · Zbl 0184.48405
[18] J. Milnor: Characteristic classes. Annals of Math. Studies. Princeton Univ. Press · Zbl 1079.57504
[19] J. Seade, T. Suwa: Residues and singularities of holomorphic foliations on open manifolds. In preparation
[20] [Se]J.P. Serre: Groupes alg?briques et corpes de classes. Hermann, Paris, 1959
[21] J.H.M. Steenbrink: Mixed Hodge structures associated with isolated singularities. AMS Proc. Symp. Pure Maths.40, part 2, 513-536 (1983) · Zbl 0515.14003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.